RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 281–288 (Mi mz9506)  

This article is cited in 1 scientific paper (total in 1 paper)

Bounds connected with the stability theorems of H. Cramer

S. G. Maloshevskii

Leningrad Institute of Railway Transport Engineers

Abstract: The deviation of the components of an approximate normal distribution from a normal type distribution is estimated in the metric of spaces $L_p$ ($1\leqslant p\leqslant\infty$) and in the metric of Levy.

Full text: PDF file (871 kB)

English version:
Mathematical Notes, 1970, 7:3, 171–175

Bibliographic databases:

UDC: 519.2
Received: 09.07.1968

Citation: S. G. Maloshevskii, “Bounds connected with the stability theorems of H. Cramer”, Mat. Zametki, 7:3 (1970), 281–288; Math. Notes, 7:3 (1970), 171–175

Citation in format AMSBIB
\Bibitem{Mal70}
\by S.~G.~Maloshevskii
\paper Bounds connected with the stability theorems of H.~Cramer
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 281--288
\mathnet{http://mi.mathnet.ru/mz9506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=261654}
\zmath{https://zbmath.org/?q=an:0238.60019|0208.44402}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 171--175
\crossref{https://doi.org/10.1007/BF01093107}


Linking options:
  • http://mi.mathnet.ru/eng/mz9506
  • http://mi.mathnet.ru/eng/mz/v7/i3/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 57:4 (2013), 568–588  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:73
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020